石 毛 和 弘 (ISHIGE Kazuhiro)

 >個人ホームページ
講   座 数理解析学大講座  教授
研究分野 偏微分方程式論
研究テーマ
放物型方程式における漸近解析及び形状解析
研究概要

漸近解析及び形状解析を通して放物型方程式の解の定性的性質の研究しています. 例えば, 放物型方程式の解の最大点挙動, 放物型方程式の解の冪凸性, 半線形熱方程式(系)・非線形境界条件付き熱方程式・動的境界条件付き非線形楕円型方程式の解の可解性・時間大域的挙動及び爆発現象の研究をしてきました.

主要論文
  1. K. Ishige and M. Murata, Uniqueness of nonnegative solutions of the Cauchy problem for parabolic equations on manifolds or domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 30 (2001), 171--223.
  2. K. Ishige, Movement of hot spots on the exterior domain of a ball under the Neumann boundary condition, J. Differential Equations 212 ( 2005), 394--431.
  3. K. Ishige and Y. Kabeya, Lp norms of nonnegative Schrödinger heat semigroup and the large time behavior of hot spots, J. Funct. Anal. 262 (2012), 2695--2733.
  4. K. Ishige and T. Kawakami, Refined asymptotic profiles for a semilinear heat equation, Math. Ann. 353 (2012), 161-192.
  5. K. Ishige and P. Salani, Parabolic power concavity and parabolic boundary value problems, Math. Ann. 358 (2014), 1091-1117.
  6. Y. Fujishima and K. Ishige, Blow-up set for type I blowing up solutions for a semilinear heat equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), 231--247.
  7. N. Ioku, K. Ishige and E. Yanagida, Sharp decay estimates in Lorentz spaces for nonnegative Schrödinger heat semigroups, J. Math. Pures Appl. 103 (2015), 900-923.
  8. K. Ishige and P. Salani, Parabolic Minkowski convolution of solutions for parabolic boundary value problems, Adv. Math. 287 (2016), 640-673.
  9. M. Fila, K. Ishige and T. Kawakami, Minimal solutions of a semilinear elliptic equation with a dynamical boundary condition, J. Math. Pures Appl. 105 (2016), 788--809.
  10. Y. Fujishima, K. Ishige and H. Maekawa, Blow-up set of type I blowing up solutions for nonlinear parabolic systems, Math. Ann. 369 ( 2017), 1491--1525.
著書 F. Gazzola, K. Ishige, C. Nitsch and P. Salani, Geometric Propertties for Parabolic and Elliptic PDE's, Springer Proceedings in Mathematics & Statistics, Vol. 176, Springer International Publishing Switzerland (2016).
学会 日本数学会, 日本応用数理学会
受賞

手島記念研究賞博士論文賞 (1996年)

日本数学会函数方程式分科会 福原賞 (2009年)

日本数学会 解析学賞 (2014年)

活動

日本数学会函数方程式分科会委員 (2015年〜)

日本数学会函数方程式分科会評議委員 (2017年〜)

日本数学会理事 (2018年〜)